# SDR ANCF2025081222

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N411AV
- Make and model: Airbus A320-214
- Aircraft serial: 4011
- Aircraft time: 37,537 hours, 35,392 cycles
- Engine: Cfmint CFM565B43
- Engine time: 37,537 hours, 35,392 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Clogged
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 FUEL FILTER CLOG AFTER T/O ON ECAM.  FROM TSM 73-00-00-810-976-A STEP 4.A (A) (B) THE FUEL FILTER ELEMENT WAS REMOVED AND REPLACED IAW AMM 73-11-10-000-004-A/400-004-A. AND IDLE CHECK WAS PERFORMED WITHOUT LEAKS IAW AMM 71-00-00-710-006.
